Lyrica, first week...

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

honeybaby
Regular Member


Date Joined May 2009
Total Posts : 25
   Posted 6/4/2009 7:36 AM (GMT -7)   
Hello everyone, I hope that today is a good Fibro day!! I started Lyrica yesterday, my side effects started soon after. For the first day I felt great, I actually had energy for a while. I was very dizzy and loopy but I could handle it. Today I am very sleepy from the meds, my eyes feel very heavy and I hurt a little, but still I think I like this med.
What is your experience with Lyrica, I know it is a very powerful drug but only works for certain people. I think it may work for me but I wanted to get a comparision from anyone about the side effects you had at first, and the long term effects. As for now, I am all for staying on Lyrica, we will see what happens in days to come!
Thanks to all who respond, you are all a great help! turn
 
~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~
 
IBS, Fibromyalgia, Anxiety
 
~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~
 
There is a time for all things under heaven...


MissMarie63
Regular Member


Date Joined May 2009
Total Posts : 30
   Posted 6/4/2009 8:38 AM (GMT -7)   
Hey!

I just started my 2nd week yesterday... the first week didnt do much more me.. i was still in pain. But this week.. starting yesterday i have to now take a 50mg tab in morning and at night. about a half hour after taking my morning one i was the same as you, veery dizzy, felt sick, tired.. but i couldn't sleep..
i just took mine again today about 20 mins ago and i can alreayd feel the sick feeling comming on.
Hopefully these side effects don't last too long. The pain has been a little better, however i've having waves of pain throughout the day.
I am also on 60MG of cymbalta at night.

Hope the lyrica works for you!
"We all have many obstacles in out life, some of us have more then others.
 Mine may have limited my options, but it will never limit my possibilities"
-K.M.-


MissMarie63
Regular Member


Date Joined May 2009
Total Posts : 30
   Posted 6/4/2009 11:52 AM (GMT -7)   
Danibm..im so sorry u had to go through that!
thank god you are okay now
my doctors as me slowly upping my dose.. which kinda stinks in a way because i can not work at all because we do not know what side efects im going to have!

not fun!!
"We all have many obstacles in out life, some of us have more then others.
 Mine may have limited my options, but it will never limit my possibilities"
-K.M.-


MEG25801
Regular Member


Date Joined Jun 2008
Total Posts : 204
   Posted 6/4/2009 5:15 PM (GMT -7)   
Hi guys
 
I have been on Lyrica for about 9 months now.  The side effects DO go away.  At one point after being on it for about 5 months I told the doc I didnt think it was working and that I wanted off of it.  I tapered and quit (no withdrawls)...but after about a week I was in so much pain and I was a witch to everyone.  Guess what???  It was definitely working LOL  I went back on it and feel so much better.  I don't get the dizziness anymore nor do I feel the tiredness.  As of yet I have not even gained any weight.  But that could be because I am still working 50+ hours per week.  If I was at home like I really really want to be I would probably gain it because I am more hungry now. 
 
Hope this helps hun
 
Missy
Diagnosed with Panic Disorder(16 yrs ago)-GERD(12 years ago)-GAD(16 yrs ago)-IBS(12 years ago)-DDD(6 years ago)-Arthritis(since teenager)-Controled HBP(2 years ago)-Diagnosed with fibromyalgia 9-29-08.
Meds: Cardizem CD~Prilosec~Klonopin(prn)~Daily Vitamin~Tylenol~Lyrica


honeybaby
Regular Member


Date Joined May 2009
Total Posts : 25
   Posted 6/5/2009 5:41 AM (GMT -7)   
Thanks everyone for your input. Yesterday was hard, I left work one hour early to go home a sleep because I was falling asleep at my desk and just felt awful. I already feel less pain though, it is like I can feel the meds shutting of the pain receptors in my nerves (sounds crazy I know!!). I am still hopeful, it usually takes at least a few weeks for me to adjust to the meds, usually more time than that. The good thing is that I DO feel less pain, so only time will tell! Thanks again!

 
~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~
 
IBS, Fibromyalgia, Anxiety
 
~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~
 
There is a time for all things under heaven...

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 8:57 PM (GMT -7)
There are a total of 2,732,386 posts in 301,013 threads.
View Active Threads


Who's Online
This forum has 151175 registered members. Please welcome our newest member, melissapsa.
264 Guest(s), 13 Registered Member(s) are currently online.  Details
PeteZa, desert bound, Ides, compiler, Scaredy Cat, Girlie, mpost, Hawaii3654, Duffykani, poohcheez, puppylover, Labradorite, Mister Mike


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer